# SDR SABA020098

- Difficulty date: October 3, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- Aircraft time: 33,239 hours, 30,242 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 48199304
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Flight 5025 Aircraft 882 from CLT to TLH; After takeoff and during climb out , Pilot reported that he had lost number one and two transponders. No emergency was declared. Aircraft returned to CLT and landed with no other problems. Maintenance removed and replaced both transponders and system ops checked good. Aircraft was returned to service.
